Alert archive / New York / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 74, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Aug 21, 2022, 6:02 PM EDT for Jefferson County, New York. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 21, 2022, 6:02 PM EDT (22:02 UTC)
- Expired
- Aug 21, 2022, 6:45 PM EDT
- In force
- 43 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Jefferson County, NY
The radar
The Ft Drum radar (KTYX), 39 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 21, 6:17 PM EDT | TSTM WND DMG | Dexter, NY | TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 10.0 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 68 J/kg
- Mixed-layer CIN
- -196 J/kg
- Mixed-layer LCL
- 1289 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
959 WUUS51 KBUF 212202 SVRBUF NYC045-212245- /O.NEW.KBUF.SV.W.0074.220821T2202Z-220821T2245Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Buffalo NY 602 PM EDT Sun Aug 21 2022 The National Weather Service in Buffalo has issued a * Severe Thunderstorm Warning for... Central Jefferson County in central New York... * Until 645 PM EDT. * At 601 PM EDT, a severe thunderstorm was located near Dexter, or 9 miles west of Watertown, moving north at 25 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to trees and power lines. * Locations impacted include... Watertown, Dexter, Glen Park, Adams Center, Sackets Harbor, Brownville, Chaumont, Depauville, La Fargeville and Perch River. This includes Interstate 81 between exits 42 and 46, and near exit 48. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4385 7598 4393 7624 4422 7609 4418 7585 TIME...MOT...LOC 2201Z 199DEG 23KT 4395 7609 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...0.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ PP
2 follow-up statements
143 WWUS51 KBUF 212224 SVSBUF Severe Weather Statement National Weather Service Buffalo NY 624 PM EDT Sun Aug 21 2022 NYC045-212245- /O.CON.KBUF.SV.W.0074.000000T0000Z-220821T2245Z/ Jefferson NY- 624 PM EDT Sun Aug 21 2022 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR CENTRAL JEFFERSON COUNTY... At 624 PM EDT, a severe thunderstorm was located near Dexter, or 9 miles northwest of Watertown, moving north at 25 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to trees and power lines. Locations impacted include... Watertown, Glen Park, Brownville, Chaumont, Depauville, La Fargeville, Perch River and Perch Lake. This includes Interstate 81 between exits 47 and 48. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4418 7585 4399 7592 4405 7618 4422 7609 TIME...MOT...LOC 2224Z 199DEG 23KT 4409 7602 HAIL THREAT...RADAR INDICATED MAX HAIL SIZE...<.75 IN WIND THREAT...RADAR INDICATED MAX WIND GUST...60 MPH $$ PP
119
WWUS51 KBUF 212241
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
641 PM EDT Sun Aug 21 2022
NYC045-212251-
/O.EXP.KBUF.SV.W.0074.000000T0000Z-220821T2245Z/
Jefferson NY-
641 PM EDT Sun Aug 21 2022
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL JEFFERSON COUNTY WILL
EXPIRE AT 645 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
LAT...LON 4418 7585 4399 7592 4405 7618 4422 7609
TIME...MOT...LOC 2241Z 199DEG 23KT 4419 7616
$$
PPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 21, 2:01 PM EDT, 4 hours 1 minute earlier.
Area forecast discussion, Aug 21, 2:01 PM EDT, 4 hours 1 minute before
Area Forecast Discussion National Weather Service Buffalo NY 201 PM EDT Sun Aug 21 2022 .SYNOPSIS... More showers and thunderstorms expected today as low pressure to our west inches closer to the Lower Lakes. Unsettled weather will continue tonight through the first half of the week. Drier weather returns for Wednesday before more unsettle weather returns for the later half of the week as a cold front approaches the region. && .NEAR TERM /THROUGH MONDAY/... An area of showers with embedded thunderstorms is exiting our eastern portion of the CWA (Jefferson/Lewis Co.) this afternoon. We should see a break in storms there before more develop later this afternoon. Elsewhere...regional radars show two areas of convection, one crossing central PA and the other area is to our SW moving across Lake Erie and Erie PA. This will become our focus as we move through the afternoon into this evening. With some measure of clearing having taken place, insolation in combination with the moist environment will potentially allow CAPE values to build between 1000- 1500 J/KG. Given what has occur the previous day, 25-30 knots of 0- 6KM shear should be enough to support some stronger storms capable of producing strong gusty winds and hail. That said...SPC has placed parts our our area ( S. Tier) in a Marginal Risk for severe weather today. Have mentioned this in the HWO. Additionally...with PW values of 1.5 to 1.7 inches, any of the stronger storms should be efficient rain makers but will likely be moving right along limiting the flood potential. The only concern could be training of cells over the same locations. Will need to keep an eye out for that. Tonight through Monday...the mid-level low will slowly meander east while opening up into a trough as its axis slowly crosses the region with periods of showers and some thunderstorms over this time frame. && .SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/... The mid-level trough axis will finally begin to meander its way through the CWA on Monday night and exit the area to the east on Tuesday. Remaining lift ahead of the axis will drive shower chances on Monday night, however drier air will start to filter into the area by Tuesday. This drier air will be offset by cooling mid-level temperatures and thus steeper mid-level lapse rates by Tuesday daytime. This will bring with it a diurnal increase in shower activity, especially inland from the lakes. Diurnal showers from Tuesday will die quickly into Tuesday night as dry and cold advection in the boundary layer take hold. This will essentially end the rather prolonged unsettled pattern we will have been in by then fairly abruptly. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... Precipitation chances will dwindle by mid week as high pressure slowly builds into the Great Lakes within general northwest flow aloft. This will result in lower temperatures and humidity. The only small mention of showers during this period will come with a weak frontal boundary that will traverse the area late Thursday into Friday as a shortwave impulse works into the region within the northwesterly upper level flow. Very late in the period, the trough over the Northeast starts to show some indications in ensemble data of starting to retreat into the Canadian maritimes. Once this occurs, ridging aloft starts to build into the central Great Lakes. This may well be a prelude to warmer conditions by the end of weekend. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... Mid-level low to our west will inch ever so slowly east bringing periods of showers and thunderstorms today into tonight. A brief lull in the action before additional storms fire later this afternoon bringing once again some restrictions (IFR-LIFR) at area terminals. That said...there will likely be prolonged periods of VFR conditions in between the showers and storms today. Tonight...the mid-level low will continue its trek east with additional showers and storms across the region. Again...any stronger storms will bring brief restrictions at area terminals. Outlook... Monday...VFR/MVFR with showers and some thunderstorms. Tuesday...mainly VFR but localized MVFR conditions in some showers and thunderstorms. Wednesday and THURSDAY...VFR. Friday...mainly VFR with chance showers. && .MARINE... Winds will generally be 10 knots or less with waves 2 feet or less through Monday. It will be a bit choppier on the east end of Lake Ontario, though conditions should remain below Small Craft Advisory criteria. With the lighter winds and lower waves, the main hazard for today into Monday will be thunderstorms at times. Any thunderstorms will be capable of producing frequent lightning, gusty winds and small hail as well as heavy downpours. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...None. MARINE...None. && SYNOPSIS...AR NEAR TERM...AR SHORT TERM...MF LONG TERM...MF AVIATION...AR MARINE...AR/EAJ
Hazardous weather outlook, Aug 21, 1:51 PM EDT, 4 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 151 PM EDT Sun Aug 21 2022 NYZ001>008-010>014-221800- Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis- Northern Erie-Genesee-Wyoming-Livingston-Ontario- 151 PM EDT Sun Aug 21 2022 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-221800- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 151 PM EDT Sun Aug 21 2022 This Hazardous Weather Outlook is for the New York waters of Lake Erie, Lake Ontario, and the Saint Lawrence River. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ019>021-085-221800- Chautauqua-Cattaraugus-Allegany-Southern Erie- 151 PM EDT Sun Aug 21 2022 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. Showers and thunderstorms will develop again this afternoon. Some of the stronger storms will have the potential to produce frequent lightning, gusty winds and very heavy rainfall this afternoon and evening. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
In the hours before
Special weather statement, Aug 21, 3:32 PM EDT, 2 hours 30 minutes before
Special Weather Statement
National Weather Service Buffalo NY
332 PM EDT Sun Aug 21 2022
NYZ019-020-085-212015-
Chautauqua NY-Cattaraugus NY-Southern Erie NY-
332 PM EDT Sun Aug 21 2022
...A strong thunderstorm will impact portions of northwestern
Cattaraugus, southwestern Erie and Chautauqua Counties through 415 PM
EDT...
At 332 PM EDT, Doppler radar was tracking a strong thunderstorm over
Lake Erie State Park, or near Fredonia, moving northeast at 25 mph.
HAZARD...Winds in excess of 30 mph, pea size hail, and heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible. Heavy rains could cause flooding.
Locations impacted include...
Jamestown, Dunkirk, Fredonia, Evans, Westfield, Lakewood, Gowanda,
Silver Creek, Falconer, Angola, Mayville, Clymer, Long Point State
Park, Jamestown West, SUNY Fredonia, Chautauqua Institution, Lake
Erie State Park, Findley Lake, Evangola State Park and Angola on the
Lake.
This includes the following highways...
Interstate 90 between exits 58 and 60.
Interstate 86 between exits 4 and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4225 7976 4267 7903 4238 7878 4200 7922
4200 7976
TIME...MOT...LOC 1932Z 232DEG 20KT 4241 7940
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
PPSpecial weather statement, Aug 21, 4:00 PM EDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Buffalo NY
400 PM EDT Sun Aug 21 2022
NYZ005-006-008-212045-
Oswego NY-Lewis NY-Northern Cayuga NY-
400 PM EDT Sun Aug 21 2022
...A cluster of strong thunderstorms will impact portions of
southern Lewis, Cayuga and Oswego Counties through 445 PM EDT...
At 359 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms near Jordan, or near Baldwinsville, moving northeast
at 35 mph.
HAZARD...Winds in excess of 30 mph, pea size hail, and heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible. Heavy rains could cause flooding.
Locations impacted include...
Oswego, Fulton, Fair Haven Beach State Park, Pulaski, Central Square,
Weedsport, Redfield, Cato, Selkirk Shores State Park, Highmarket,
Mexico Point State Park, Nine Mile Point, Battle Island State Park,
Hastings, Scriba, Volney, Richland, Constantia, West Monroe and
Palermo.
This includes the following highways...
Interstate 90 near exit 40.
Interstate 81 between exits 32 and 36.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4342 7553 4348 7581 4333 7589 4315 7588
4318 7600 4327 7620 4320 7622 4324 7626
4320 7628 4323 7631 4323 7648 4303 7649
4303 7669 4340 7671 4354 7646 4372 7512
4361 7511
TIME...MOT...LOC 1959Z 239DEG 33KT 4311 7644
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
PPSpecial weather statement, Aug 21, 5:03 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Buffalo NY
503 PM EDT Sun Aug 21 2022
NYZ020-085-212145-
Cattaraugus NY-Southern Erie NY-
503 PM EDT Sun Aug 21 2022
...A strong thunderstorm will impact portions of northern Cattaraugus
and southeastern Erie Counties through 545 PM EDT...
At 502 PM EDT, Doppler radar was tracking a strong thunderstorm near
Gowanda, or 16 miles northwest of Salamanca, moving northeast at 25
mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Springville, Gowanda, Ashford, Arcade, East Concord, Ashford Hollow,
Concord, Yorkshire, Holland, Sardinia, New Albion, Dayton, Napoli,
Little Valley, Delevan, East Otto, Cattaraugus, Otto, Ellicottville
and Lime Lake-Machias.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4219 7890 4240 7905 4265 7856 4254 7846
4252 7846 4252 7844 4240 7834
TIME...MOT...LOC 2102Z 241DEG 21KT 4237 7891
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
MitchellSpecial weather statement, Aug 21, 5:45 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Buffalo NY
545 PM EDT Sun Aug 21 2022
NYZ012-020-021-085-212215-
Cattaraugus NY-Allegany NY-Southern Erie NY-Wyoming NY-
545 PM EDT Sun Aug 21 2022
...A strong thunderstorm will impact portions of southwestern
Wyoming, northeastern Cattaraugus, southeastern Erie and northwestern
Allegany Counties through 615 PM EDT...
At 544 PM EDT, Doppler radar was tracking a strong thunderstorm near
Ashford Hollow, or 18 miles north of Salamanca, moving northeast at
20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Springville, Ashford, Arcade, Franklinville, Ashford Hollow, Chaffee,
Yorkshire, Sardinia, Delevan, Lime Lake-Machias, Farmersville
Station, West Valley and Sandusky.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4228 7862 4246 7875 4267 7841 4243 7821
TIME...MOT...LOC 2144Z 239DEG 19KT 4242 7861
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MitchellSpecial weather statement, Aug 21, 5:47 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Buffalo NY
547 PM EDT Sun Aug 21 2022
NYZ007-212230-
Jefferson NY-
547 PM EDT Sun Aug 21 2022
...A strong thunderstorm will impact portions of south central
Jefferson County through 630 PM EDT...
At 546 PM EDT, Doppler radar was tracking a strong thunderstorm near
Adams, or 13 miles northeast of Sandy Island Beach State Park, moving
northeast at 25 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Watertown, Adams, Dexter, Glen Park, Henderson Harbor, Adams Center,
Sackets Harbor, Henderson, Smithville, Rodman, Brownville and Perch
River.
This includes Interstate 81 between exits 41 and 47.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4375 7605 4385 7622 4411 7607 4397 7581
TIME...MOT...LOC 2146Z 214DEG 24KT 4381 7609
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
PPSpecial weather statement, Aug 21, 5:55 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Buffalo NY
555 PM EDT Sun Aug 21 2022
NYZ006-008-212230-
Oswego NY-Lewis NY-
555 PM EDT Sun Aug 21 2022
...A strong thunderstorm will impact portions of west central Lewis
and northeastern Oswego Counties through 630 PM EDT...
At 554 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles northwest of Highmarket, or 22 miles northwest of Boonville,
moving northeast at 25 mph.
HAZARD...Winds in excess of 30 mph and heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Heavy rains could cause flooding.
Locations impacted include...
Lowville, New Bremen, Copenhagen, Bellwood and Rector.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4360 7569 4365 7583 4369 7581 4369 7578
4374 7578 4392 7568 4382 7538
TIME...MOT...LOC 2154Z 209DEG 23KT 4366 7571
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH
PPThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 8:19 PM EDT | Special Weather Statement | BUF | Ontario | 41 min |
| Aug 20, 8:57 PM EDT | Special Weather Statement | BUF | Ontario | 48 min |
| Aug 21, 9:15 AM EDT | Special Weather Statement | BUF | Jefferson, Lewis | 45 min |
| Aug 21, 2:50 PM EDT | Special Weather Statement | BUF | Chautauqua | 40 min |
| Aug 21, 3:32 PM EDT | Special Weather Statement | BUF | Chautauqua | 43 min |
| Aug 21, 4:00 PM EDT | Special Weather Statement | BUF | Oswego | 45 min |
| Aug 21, 4:35 PM EDT | Severe Thunderstorm Warning | BUF | Oswego | 40 min |
| Aug 21, 5:03 PM EDT | Special Weather Statement | BUF | Cattaraugus | 42 min |
| Aug 21, 5:12 PM EDT | Severe Thunderstorm Warning | BUF | Oswego | 33 min |
| Aug 21, 5:45 PM EDT | Special Weather Statement | BUF | Cattaraugus | 30 min |
| Aug 21, 5:47 PM EDT | Special Weather Statement | BUF | Jefferson | 43 min |
| Aug 21, 5:55 PM EDT | Special Weather Statement | BUF | Lewis | 35 min |
| Aug 21, 6:05 PM EDT | Special Marine Warning | BUF | 25 min | |
| Aug 21, 6:40 PM EDT | Special Marine Warning | BUF | 65 min |
Nearby
Severe Thunderstorm Warnings in New York, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.